# SDR DALA2023112909819

- Difficulty date: November 27, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 81,219 hours, 30,567 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5642 EMERGENCY EXIT COVER DIFFUSER LENS DAMAGED OR MISSING / LOCATIONS:608. CORRECTIVE ACTION: RE-INSTALLED LIGHT LENS. OK FOR SVC. (0083168)
